$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Mersynofen Paracetamol & Ibuprofen 30 Tablets

  Product ID: 82602

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Mersynofen Paracetamol & Ibuprofen 30 Tablets

Mersynofen Paracetamol & Ibuprofen 30 Tablets

产品号:82602
$11.99 中文官网 618独享折扣
$11.99
$11.99
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

信息

WARNING - This product should not be used by any person over the Age of 65 years or under 12 years of age.

一般信息

 What Does Mersynofen Offer?
  • Long lasting pain relief - Up to 8 hours pain relief with only one tablet
  • Tough on pain - Stronger pain relief than two tablets of regular (500 mg) paracetamol*
  • Fight pain on two fronts - Has two different active ingredients that work in different ways
  • Fast relief from pain - Mersynofen is absorbed by your body within 5 minutes with pain relief starting at 15 minutes
  • Non-drowsy formulation - Can be taken day or night

You can use Mersynofen to relieve the short-term (acute) pain and/or inflammation you may get with:

  • muscular aches and pains
  • backache
  • headache
  • migraine headache
  • tension headache
  • sinus pain
  • toothache
  • dental pain
  • period pain
  • sore throat
  • tennis elbow
  • rheumatic pain, and
  • aches and pains associated with colds and flu.

警告

Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Do not use Mersynofen if:

• You are allergic to paracetamol, ibuprofen, aspirin or any other medicine for pain relief, or any of the ingredients listed at the end of this leaflet
Always check the ingredients to make sure you can use this medicine.

• You have a history of hypersensitivity reactions e.g. wheezing, chronic cough, swelling of the face or throat, red or itchy skin, skin rash, or a runny or stuffy nose when using aspirin, or other non-steroidal anti-inflammatory drugs or analgesic products.

• You have liver or kidney disease

• You have pre-existing heart problems

• You have asthma

• You have a stomach ulcer or duodenal ulcer or if you have had either of these conditions or gastric bleeding or other gastrointestinal diseases in the past.

• You have recently vomited blood or material that looks like coffee grounds

• You have recently bled from the back passage (rectum), had black sticky bowel motions or bloody diarrhoea.

• You have had bleeding episodes which cannot be explained

• You are using other paracetamol-containing products

• You are severely dehydrated after having vomited, had diarrhoea or not enough to drink

• If the expiry date (EXP) printed on the pack or if the packaging is torn or shows signs of tampering

Check with your doctor or pharmacist if you:

• Have a severe and extensive skin rash known as DRESS with following reactions such as fever, rash, enlargement of lymph nodes and/or facial swelling, kidney problems, blood disorder, inflammation of the heart, muscle weakness/pain

• Have any other medical conditions, especially asthma, diabetes, liver or kidney disease or heart, gastrointestinal or autoimmune problems (where your own immune system mistakenly attacks substances naturally occurring in your body).

• Take any medicines for any other condition

• Have recently had major surgery

• Suffer from hayfever, nasal polyps or have chronic respiratory disorders. These may increase the risk of an allergic reaction occurring

• Have a metabolic disorder

• Have a blood platelet disorder

• Consume large amounts of alcohol

Pregnancy and breastfeeding

Do not take Mersynofen if you are pregnant or intend to become pregnant.

Like most medicines of this kind, Mersynofen is not recommended to be used during pregnancy.

Use of Mersynofen may cause the baby to have kidney problems leading to a low amount of amniotic fluid inside the uterus and in some cases kidney problems in the newborn.

Check with your doctor or pharmacist about taking Mersynofen if you are breast-feeding or planning to breast-feed.

Small amounts of ibuprofen and paracetamol may pass into the breast milk

If you have not told your doctor or pharmacist about any of the above, tell them before start taking Mersynofen.

Use in the elderly

Do not take if you are aged 65 years or older.

Use in children

Do not give Mersynofen to children aged under 12 years.

Do not give Mersynofen to dehydrated adolescents.

成分

Active Ingredients:
Ibuprofen 200mg
Paracetamol 500mg

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;